# SDR HALA0700084

- Difficulty date: March 6, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 16,437 hours, 3,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT PACK INOP LIGHT ILLUM.  EICAS MESSAGE ,LEFT PACK TEMP DISPLAYED, OPERATED WARM AFTER STANDBY SELECTED.  PERFORMED BITE CHECK PER FIM 21-51-00, NO FAULT NOTED.
